# SDR 2003UALA00385

- Difficulty date: April 17, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 5,977 hours, 2,361 cycles
- Engine: Iae V2527A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Computer
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION DUE TO LOSS OF CABIN PRESSURE.  AIRCRAFT EXPERIENCED DUAL BLEED SYSTEM FAILURE - LT BLEED LEAK & ENG 2 BLEED FAULT. THE BLEED MANAGEMENT COMPUTER WAS REPLACED FOR THE REPORTED BLEED LEAK (NO LEAKS WERE FOUND) AND THE FAN AIR THERMOSTAT WAS REPLACED FOR THE NR 2 BLEED SYSTEM FAULT.
